MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, LARGE

MATERIALISE NV TRUMATCH; MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, LARGE
Model Number SD980.021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 11/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing.
 
Event or Problem Description
Patients skin flap on the mandible was very thin due to tumour proximity.She has now developed a hole in her skin over the left "bulge" of the implant.A skin graph will be placed during a next surgery.
 
Additional Manufacturer Narrative
The implant's production records have been investigated and no issues were found.B3: correction made as the date of event was not correct.

Brand Name
TRUMATCH
Common Device Name
MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, LARGE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
MDR Report Key11160581
Report Number3003998208-2021-00002
Device Sequence Number19813471
Product Code JEY
UDI-Device Identifier05420060380211
UDI-Public05420060380211
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.021
Device Catalogue NumberSD980.021
Device Lot NumberME20HUQTAN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;